A 18-year-old male asked about a 18-year-old female:
My friend had ate7 tablets of restoril (temazepam) ... aheat home what to do .. no anti doze..!
1 doctor answer • 2 doctors weighed in
Pediatrics 58 years experience
Restoril (temazepam): Get your friend to the. ER ASAP. This could be a suicide attempt and your friend needs too be treated both for the drug overdose and his suicide attempt
3.8k viewsReviewed Jan 31, 2021
Last updated Jan 31, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.